# SDR 99FDEA00098

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Dirty
- Location: Out Flow Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-0066 - AC WON'T PRESSURIZE.  COMP RED TABS AND PULL CIRCUIT BREAKERS ON P2 PNL BUT CABIN OUTFLOW VALVE REMAIN STUCK IN THE FULL OPEN POS.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER, NO HELP, CONTROLLER NEED LEAK CK.  PERF LOW LEVEL STATIC LEAK CK OF AUTO PRESS.  LEAK CK NORMAL PER M/M34-11-000-5.  CLEAN CANNON PLUGS ON OUT FLOW VALVE.  OPER CK NORM.
